# SDR VTZA96380

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: TY176004A
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6393 - PIT-IAD - DURING TAKEOFF, THE CREW EXPERIENCED A TAKEOFF CONFIGURATION WARNING INDICATION.  THE AIRCRAFT ABORTED ITS TAKEOFF AT PIT.  MAINTENANCE CONTROL WAS NOTIFIED AND THE AIRCRAFT WAS FERRIED TO IAD FOR MAINTENANCE.  UPON ARRIVING AT IAD THE MAINTENANCE PERSONNEL TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE LEFT FLAP POSITION TRANSDUCER HAD FAILED INTERNALLY.  THE FLAP POSITION TRANSDUCER WAS REPLACED AND THE SYSTEM WAS FUNCTIONALLY.  THE FLAP POSITION TRANSDUCER WAS REPLACED AND THE SYSTEM WAS FUNCTIONALLY CHECK.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
